# SDR SIMA20210227003

- Difficulty date: February 27, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 13,608 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR EMERGENCY LIGHT BATTERY PACKS FAIL FUNCTIONAL CHECK-C/A-REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT POWER UNITS IAW EMB 175 AMM 33-50-01
